TCP

Members
  • Content count

    536
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TCP

  • Rank
    Advanced Member
  • Birthday September 12

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

1,628 profile views
  1. Thanks everyone. I had the Synacthen test to see if my adrenal glands are working OK. Alas I have secondary adrenal insufficiency, so I have to stay on the hydrocortisone tablets and I have an emergency injection kit in case I have infections/flu etc, an accident, surgery or shock etc. It is vital. I am also to wear a Medic Alert bracelet in case of emergencies. It's all a bit of a shock really. I have my MRI in September. The visits to the pituitary/endocrinology clinic will be once or twice yearly for the rest of my life. Thanks to everyone who replied.
  2. Thanks, guys! SonM, yes a bleed into it may well have killed it. If that is the case it may just disappear. I have to have another MRI soon to see what is happening. POTS could be causing the problem as I feel better when lying down. I hope you can find some answers. Wishing you both good health!
  3. Hi I often wake up gasping for breath during the night. I did it this morning after 4 a.m. It can be pretty scary. I opened a window and drank some water and it took me a while to get back to sleep again. I have EDS, POTS and possibly Mast cell issues. I was at one stage stopping breathing whilst asleep and was checked out for sleep apnea. It did settle down after a while thankfully.
  4. As it turned out it was a pituitary tumour and if a pituitary tumour apoplexy hadn't occurred I may well have not known for a long time.
  5. UPDATE: I am to have lifelong blood tests, MRI scans and related checks. I am on Levothyroxine and Hydrocortisone. I had a Synacthen test last week and I have have adrenal insufficiency caused by tumour. It may resolve or not. I am to continue with the meds and next week I have to get an emergency hydrocortisone injection kit, which is vital if I have an adrenal crisis which can be brought on by an accident, an infection, overexertion etc. I will learn how to inject myself so I don't pop my clogs! I may have to get a MedicAlert bracelet or pendant, so doctors know that I need cortisone as my adrenals aren't producing it (they actually can but they aren't receiving the chemical from the hypothalamus to to trigger its production). The tumor on my pituitary may well have died, but damage has obviously been done and I will need long term hormone replacement treatment. Along with the POTS, EDS, MCAD and meds etc, it means that I am more fatigued than every and my nervous system is more painful. I am hoping that there may be some improvement!
  6. I have lived with travel sickness for many years and it has waxed and waned over time. I do find that if you keep your eyes on the horizon as much as possible (sit in the front seat of a car) it is better. Do look down or try to read. Have a bottle of peppermint oil to sniff. Eat before you travel settles the tum.
  7. I avoid caffeine at all costs, as with having anything related to the nervous system, it stimulates it and makes it buzz. This is especially noticeable with neuropathic pain.
  8. Hello everyone and thanks so much for your replies. I hope all goes well for you. I have had visual issues for quite some time. If your vision is blurry or double it needs checking out. Oh...OK. I hope you get any diagnoses sorted out. Mine is 2.5cm so classed as a macroadenoma with prolactinoma features. I hope you can get something resolved for you. Yes all my symptoms were getting much worse. Hi Sarah. Thank you. The migraines stopped 5 weeks before the pituitary apoplexy which was the big bleed into the tumour. That headache was burning all over my head, bad double vision and vomiting. Some headaches since but not too bad. I am still on hydrocortisone and levothyroxine. I have a Synacthen test next month to check for hormone responses and sometime a MRI and field vision. Fingers crossed that the bleed has killed it. Thanks again for your kind comments x
  9. Mono triggered autonomic dysfunction in me and years later I developed POTS. Mono can trigger many problems and when I had it when I was 23 I was ill and never got back to my previous level of health. Looking back I should have looked after myself more with healthy food, plenty of rest and supplements. I fought it and tried to push myself and that made me feel a lot worse. It could also trigger Mast Cell Activation and that might be worth looking into. I have intolerances/allergies and histamine issues. I hope you feel much better very soon. Rest and gentle exercise. Be kind to yourself x (I have EDS and POTS)
  10. I have peripheral neuropathy and no diabetes. It came on when POTS did 10 years ago. Some say mine is from the blood pooling or could be small fibre neuropathy. It is intense burning in the skin and deeper nerve pain. My neurologists refused to check for SFN. I am on Nortriptyline and Gabapentin. I keep legs elevated. Cut out all sugars, no cigarettes or alcohol. Keeping calm is vital.
  11. Hello all. Have any of you (along with POTS and EDS) ever experienced a Pituitary Tumour? I have been feeling etc unwell since December with migraines, blurred sight, puffy eyelids and lethargy. Then a couple of weeks ago suffered with a sudden burning headache, extreme blurred vision, CSF leakage into back of nose and severe vomiting. Got to hospital and a CT and MRI discovered a large pituitary tumour and a bleed into it which caused the blinding headache. It is pressing on the optic nerves. So far I am on Hydrocortisone and Levothyroxine. I start treatment to shrink it tomorrow and if that fails it will be surgery to remove it. It should be benign. Best wishes to all UPDATE: The blinding headache and vomiting were caused by a bleed into the tumour. This may well have killed it. I am just being monitored with blood tests etc and go back to the hospital for a Synacthen test to check on hormones. They will then decide if I need to have a drug to shrink the tumour, but it may well have died. In three months I will have a third visual field test and also another MRI scan.
  12. Hi everyone I don't know if any of you have had similar symptoms. I have POTS, CFS, EDS III, slight scoliosis, IBS and MCAS I was getting really bad migraines of late and they have eased since stopping eating fruit (it created bowel gas and head pains), and the Ivabradine (very low dose). At the same time I was having neck issues such as pain. Also my upper eyelids started to puff up and my eyes started to water. The neck cracks and is very sore and this affects my arms and causes nerve pain and weakness. My fingers feel very sore. My eyes look very strange, my vision is blurred and the puffiness and tears won't stop. I don't feel right at all, even my throat and neck front don't feel 'normal' and my IBS is worse. see my GP early next month to discuss this. If I see a neurologist they will fob me off as they usually do, but would a rheumatologist know? Any thoughts or ideas would help.
  13. Hi. I only tried Propranolol and I got too hot and flushed all the time. I think it made the Mast Cell Activation worse and since then I have become more intolerant to meds and foods.
  14. I stopped the Ivabradine and fruit....no belly bloating stopping the fruit and as yet NO migraines! PS My GP thought cluster/migraine and gave me a migraine med and also to take 3 Naproxin, anti-inflammatories 3x per day. I took one that evening and had the worse heartburn and indigestion pain ever. I went to bed at midnight and couldn't sleep until 2 pm the next day. I was ill for 5 days will fluid running from my nose and flu-like symptoms, plus many other symptoms.